- 4 years ago
- Wedding: June 2013
Sorry if this is too much information but I have an urgent question regaurding my period/birth control before my wedding.
I’m getting married in 2 weeks. I haven’t been on BC in years (I never liked the long term effect I felt that it had on my sex drive so I stopped taking it). My fiancee and I have always used alternate methods of birth control religiously. We’re getting married on the 23rd and last month I started my period on the 29th. I have always had kind of irregular periods so that was a little close for comfort for me. You can control (skip) your period when you are on birth control (Ortho Tricyclen) by not taking the last week of pills (which are just sugar pills) and jumping diectly to the 1st week of pills in the next pack.
I figured I would play it safe by going back on the pill and using this method to ensure that I didn’t get my period on my wedding day. The pill tends to decrease skin blemishes as well and (TMI Alert) I thought it might be nice not to have to use a condom on our wedding night… you know, something new to look forward to. So, seemed like a perfect decision. Now I’m thinking I made a miscalculation.
I completely overlooked the fact that sometimes you spot (gross) during the first month or so after starting on the pill. I started taking the pills two weeks ago and I’m two weeks before my wedding and I just started spotting like crazy in the last few days!!!!!!! HEEEEEEELP!!!!
What can I do to fix this at this point??? Stop taking the pill? Skip a certain amount of pills? Take 2 weeks of blue “active pills” in a row? Switch to a different type of pill other than Ortho Tricyclen?
Don’t get me wrong, my fiance is really sweet and understanding about this stuff but I REALLY don’t wan’t to be a mess down there on my wedding night… that would just suck. I thought I’d really thought this through and now I’m worse off than if I’d just left it alone. Any OB/GYNs out there? Please help if you have any experience with/knowlege about this situation!!! Thank you!!!!!!